Deep breath Maryme . . . you are going through a LOT right now. It sounds like you are sitting on a time bomb sis!! I would be anxious too.
I know it doesn't help much for me to tell you this, but please don't feel like a failure!!! I hate bankruptcy when people are careless and run up bills they have no intention of paying . . . but when a family goes through a major health crisis like yours, that is what banruptucy is meant for.
Please talk to your doctor NOW about
your current dose of Paxil not being enough. He can either add another med or increase your dose. Tell him about
all the anxiety too because there are different meds for different symptoms.
God knows how you are feeling sis, and hopefully you will be feeling better soon. But that won't help you now . . . don't be afraid to reach out.
Keep us posted sis!!
In His Grip,
AlwaysRosie "We can't control the waves, but we can learn to surf!"
UCTD (Undifferentiated Connective Tissue Disease), Hashimoto's, Plantar Fasciitis, Inflamatory Arthritis, High BP, GI Inflamation, Diverticuloses
Plaquenil, Methotrexate, Metanx, Synthroid, RX Motrin, Lexapro, Amitriptelyne, Salagen, Lotrel